# SDR CA040629010

- Difficulty date: June 29, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 4,087 hours
- Engine: Pwa CA3
- Propeller: Hamstd 43E60
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Main Bearing
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

(CAN) WHILE CLIMBING AWAY FROM A WATER SCOOP, THE CREW NOTICED THAT THE RT ENGINE WAS BECOMING UNCONTROLLABLE, ROUGH RUNNING AND LOSING POWER.  THE CREW DROPPED THE LOAD AND SHUTDOWN THE RT ENGINE AND FEATHERED THE PROPELLER.  THE AIRCRAFT MADE THE SINGLE ENGINE LANDING WITHOUT INCIDENT, AND THE AIRCRAFT RETURNED TO THE HANGER FOR INVESTIGATION.
